IJPAM: Volume 88, No. 4 (2013)
BOUNDARY VALUE PROBLEM FOR ELLIPTIC
EQUATIONS ON UNBOUNDED DOMAINS
Department of Business Analytics
Higher School of Economics
National Research University
33, Kirpichnaya Str., Moscow, 105187, RUSSIA
Abstract. In this paper we consider the first boundary value problem for elliptic systems, defined on unbounded domains , which solutions satisfy a condition of finiteness of the Dirichlet integral, also known as the energy integral
Received: June 10, 2013
AMS Subject Classification: 35J25
Key Words and Phrases: elliptic equation, boundary value problem, Hardy inequality, capacity
Download paper from here.
DOI: 10.12732/ijpam.v88i4.5 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395